The Log-effect for p-evolution type models

Access this Article

Search this Article

Author(s)

Abstract

The goal of the paper is to study the Log-effect for special <i>p</i>-evolution type models. The loss of regularity is related in an optimal way due to some unboundedness conditions for the derivatives of coefficients up to the second order with respect to <i>t</i>. Some counter-examples show that these conditions are sharp. We present the state of art of methods to construct such counter-examples.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 60(3), 819-863, 2008-07-01

    The Mathematical Society of Japan

References:  15

Codes

  • NII Article ID (NAID)
    10024331949
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    9583068
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top